MathSciNet Relay Station
MathSciNet bibliographic data
MR218381 (36 #1468) 15.70
Hsia, John S. Integral equivalence of vectors over local modular lattices. Pacific J. Math. 23 1967 527–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement